# SDR 08FDEA01837

- Difficulty date: May 13, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275352200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR FR 67 BETWEEN SEAT TRACKS NR 4 LT AND NR 5 LT HAS .125 IN CRACK REMOVED CRACK ON FR 67 AFT FACE STIFFENER BETWEEN SEAT TRACKS NR 4 LT AND NR 5LT AND INSTALLED CROSSBEAM REPAIR IAW A300-600 SRM 53-10-15, FIG 212.
